One side effect of too much magnesium supplements is the laxative effect that it potentially causes, such as diarrhea and sometimes nausea and abdominal cramping. Indeed, magnesium supplements that include magnesium carbonate, chloride, gluconate and oxide can cause digestive issues. Usually this happens when someone goes over a 600 milligrams dose of magnesium, causing magnesium to produce osmotic activity in the intestines and colon, which can overstimulate the bowels. To prevent a laxative effect , stick to the proper dose of magnesium and aim to have no more than 300-400 milligrams at one dose.
Information on this website is provided for informational purposes only and is not intended as a substitute for the advice provided by your physician or other healthcare professional. You should not use the information on this website for diagnosing or treating a health problem or disease, or prescribing any medication or other treatment. Any third party offering or advertising on this website does not constitute an endorsement by Andrew Weil, . or Healthy Lifestyle Brands.
©Copyright 2017 Healthy Lifestyle Brands, LLC. All rights reserved. Reproduction in whole or in part without permission is prohibited.